# SDR FXGA201501141502

- Difficulty date: January 14, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N100CE
- Make and model: Doug C-118A
- Aircraft serial: 44662
- Aircraft time: 32,927 hours
- Engine: Pwa R2800CB3
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WING STRINGER 15 AT WS 368L.  CUT CRACKED STRINGER AT WS 368L.  R & R INBD SECTION ENDING AT WS 353 5L.  MANUFACTURE & INSTALL REPAIR DOUBLER IAW DC-6 A & B OVERHAUL MANUAL FIGURE 13-9.  DUE TO MINIMUM EDGE DISTANCE BETWEEN THE 2 ROWS ON THE STRINGER CROWN, MANUFACTURE A ONE PIECE DOUBLER IAW DWG 1502-01.
